On additive functions
Compositio Mathematica, Tome 29 (1974) no. 3, pp. 265-271
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__29_3_265_0,
author = {Meijer, H. G. and Tijdeman, R.},
title = {On additive functions},
journal = {Compositio Mathematica},
pages = {265--271},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {29},
number = {3},
mrnumber = {364123},
zbl = {0297.10029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__29_3_265_0/}
}
Meijer, H. G.; Tijdeman, R. On additive functions. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 265-271. http://geodesic.mathdoc.fr/item/CM_1974__29_3_265_0/
